# SDR P2EA00084

- Difficulty date: March 17, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND CREASE OUT OF LIMITS ON FUSELAGE SKIN BS 332 STRINGER 23-24R WL 163, LENGTH 2 INCH, WIDTH 1.45 INCH, DEPTH .050 INCH.  REPAIRED AND INSTALLED DOUBLER OF FUSELAGE SKIN BS 332 STRINGER 23-24R WL 163 PER SRM 51-30-3 FIG 9 WORK COMPLETED ON VAM100-0179.  (M)
